# SDR 9809071157

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N157SU
- Make and model: Doug DC-10-40
- Aircraft serial: 46766
- Engine: Pwa JT9D20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 3 ENGINE COMPRESSOR STALLED WITH FLAMES REPORTED FROM THE TAILPIPE.  THE TAKEOFF WAS ABORTED AT 25 KTS.  THE EGT REACHED A MAXIMUM OF 800C AND THE ENGINE RECOVERED.  MAINTENANCE INSPECTED THE ENGINE INCLUDING A BOROSCOPE WITH NO TROUBLE FOUND.  AN EVC CHANGE AND PRECISION TRIM WAS DEFERRED FOR 5 CYCLES.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
